# SDR SWAA2012052104229

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 30,807 hours, 21,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 20 TO ROW 24.  REMOVED AND REPLACED BATTERY PER MM.
